# SDR UIEA2018032700464

- Difficulty date: March 27, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,938 hours, 20,274 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Exhaust Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN NR 2 MESSAGE.  RACKED THE NR 2 AFT EQUIPMENT EXHAUST FAN CONTROL CARD IAW FIM 21-26-808, OPS CHECKED GOOD.  MESSAGE CLEARED.
